# SDR REXA2022110102348

- Difficulty date: September 2, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 601R134436
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON ACCESS PANEL 699CB CHAFED.  BLENDED CHAFE DIMENSIONS AS FOLLOWS 2.0" X .75" X .023" DEEP	REMOVED AND REPLACED PANEL
